# SDR AUS20010418

- Difficulty date: May 4, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Cessna 337
- Engine: Cont IO360D
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rivet
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR WHEEL PAN/FIREWALL STRUCTURE RIVETS PULLED. FAILED RIVETS LOCATED IN THE AFT LT TOP CORNER.
